# SDR CA110721007

- Difficulty date: July 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 6,730 hours
- Engine: Rroyce RB211*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Condition: Broken
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MASTER MCD INSPECTION, ON REMOVAL OF THE MCD PROBE, THE SELF SEALING VALVE BROKE OFF AND FELL DOWN OIL TUBE.  THE OIL TUBE WAS REMOVED TO RECOVER PARTS, THE MCD HSG WAS REPLACED (PN VA3509).  PARTS BEING SENT TO ENGINEERING AND MFG ADVISED.
